RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 1, Pages 3–10 (Mi vmj601)  

This article is cited in 1 scientific paper (total in 1 paper)

A reconstruction of analytic functions on the unit disk of $\mathbb{C}$

I. I. Bavrina, O. E. Yaremkob

a Moscow State Pedagogical University
b Penza State Pedagogical University named after V. G. Belinsky

Abstract: A reconstruction of an analytic function on the unit disk of $\mathbb{C}$ by its integral characteristics is studied. An algorithm for solving the inverse problem of integral geometry in the space of analytic functions in the unit disk is presented. The main idea behind the paper is that the reconstruction method is determined by the class of functions under consideration: The narrower the class of functions is, the less information one needs to know to restore the function. The simplest reconstruction formulas are obtained in the class of analytic functions in the unit disk. Three integral representations for analytic functions in the unit disk are established. The first formula reconstructs the function by its means along radii. The second one restores an analytic function in the unit ball by its means along the vertical line segments. The third integral formula reconstructs an analytic function from its weighted means on the circle.

Key words: the Radon transform, integral representation, the inverse problem, the Legendre polynomial.

Full text: PDF file (187 kB)
References: PDF file   HTML file
UDC: 517.544.76
Received: 10.05.2016

Citation: I. I. Bavrin, O. E. Yaremko, “A reconstruction of analytic functions on the unit disk of $\mathbb{C}$”, Vladikavkaz. Mat. Zh., 19:1 (2017), 3–10

Citation in format AMSBIB
\Bibitem{BavYar17}
\by I.~I.~Bavrin, O.~E.~Yaremko
\paper A reconstruction of analytic functions on the unit disk of $\mathbb{C}$
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/vmj601}


Linking options:
  • http://mi.mathnet.ru/eng/vmj601
  • http://mi.mathnet.ru/eng/vmj/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Nogin, M. N. Gurov, “$L_p-L_q$-otsenki dlya operatorov tipa potentsiala s ostsilliruyuschimi yadrami”, Vladikavk. matem. zhurn., 20:4 (2018), 35–42  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:148
    Full text:48
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020